# SDR CA130913003

- Difficulty date: September 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 37,730 hours
- Engine: Ge CFM567B24
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC07
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT ELECTED TO DO AN AIR TURNBACK DUE TO THE AVAILABILITY OF MAINTENANCE AT DESTINATION.  THE ACFT EXPERIENCED AN IRS MESSAGE IN FLT VERIFY POSITION IRS.  ACFT RETURNED.  MAINTENANCE REPLACED THE LT ADIRU.  SYSTEM WAS TESTED SERVICEABLE IAW AMM 34-21-01.
